# SDR ASAA1057707

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,812 hours, 3,477 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 17410802
- Part serial: 005264
- Condition: Defective
- Location: Cockpit
- Part time: 11,812 hours, 3,477 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S CDU BUTTON 6R IS FALLING APART.  REMOVED & REPLACED F/O'S CDU.  GROUND VERIFICATION SUCCESSFUL.  REF AMM 34 61 01.
